# SDR FDEA201109073760

- Difficulty date: September 7, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 464 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN, BS 464 ABOVE STR 26L  HAS A DRILL START.  ACCOMPLISHED REPAIR ON NR N00405.
